Lower bound technique and its applications to function systems and stochastic partial differential equations

Tomasz Szarek

Abstract

n/a
Author Tomasz Szarek (FMPI / IM)
Tomasz Szarek,,
- Institute of Mathematics
Journal seriesMatematyka Stosowana, ISSN 1730-2668, e-ISSN 2299-4009 [], (B 8 pkt)
Issue year2013
Vol41
No2
Pages185-198
Keywords in Englishergodicity of Markov families, invariant measures, dynamical systems with jumps
DOIDOI:10.14708/ma.v41i2.466
URL http://wydawnictwa.ptm.org.pl/index.php/matematyka-stosowana/article/view/466/508
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Na Tych Samych Warunkach (CC-BY-SA); with publication
Score (nominal)8
ScoreMinisterial score = 5.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 8.0, 21-12-2017, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back